# SDR CALA2023061901920

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 74,132 hours, 25,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 73746044
- Condition: Corroded
- Location: R Wing Lwr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SURFACE HAS CORROSION AT TWO LOCATIONS APPROXIMATELY 3" I/B OF WINGLET AND 28" FWD OF WING T/E AND APPROXIMATELY 29" I/B OF WINGLET AND 25" FWD FROM WING T/E. PERFORMED PERMANENT REPAIRS IAW ECRA 572101477 TO RH WING LOWER SURFACE CORROSION AT TWO LOCATIONS APPROXIMATELY 3" I/B OF WINGLET AND 28" FWD OF WING T/E AND APPROXIMATELY 29" I/B OF WINGLET AND 25" FWD FROM WING T/E. CHECK REPAIR AND REFERENCES OK. REMOVED CORROSION AT RH WING ON LOWER WINGTIP PANEL ASSY BETWEEN WBL 616.75 AND WBL 658.17 IAW B737-700 EO 5730-23014 PART 1 BLE ND OUT LOCATION 2 AND FINAL ECRA 5721-01477. DATA WAS TRASNCRIBE D FROM PAPER DOC AERSALE WO 3962 OP 31350 BY MECH V940623.
